# SDR C2XA00IA245

- Difficulty date: August 4, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Part number: CA33020
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN - FLT 3941 - THE CREW REPORTED A NR 1 BLEED LEAK INDICATION ON EICAS IN CRUISE, THE CREW CLOSED NR 1 BLEED VALVE AND THE BLEED LEAK MESSAGE STAYED ON.  THE FLIGHT WAS DIVERTED TO JAN.  THE AIRCRAFT LANDED AT JAN WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE BLEED SYSTEM AND FOUND THE RIGHT UPPER GAMMA CLAMP ASSY, IN CARGO COMPARTMENT, LOOSE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PART IAW EMB145 AMM 36-11-09.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
